# SDR AALA201807209017

- Difficulty date: July 19, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 51,418 hours, 30,141 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Condition: Lack Of Lube
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 DOOR WAS HARD TO ARM. MAINTENANCE FOUND FOREIGN OBJECT DAMAGE IN DOOR GIRT BAR AREA, AND REMOVED AND LUBED PLATE AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
